# SDR SWAA2023092197627

- Difficulty date: September 6, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD CABIN BULL NOSE EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED RIGHT FORWARD BULL NOSE EMERGENCY BATTERY PACK PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00;[02] REMOVED AND REPLACED RIGHT FORWARD BULL NOSE EMERGENCY BATTERY PACK PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00 C/W INSPECTION
